Advertisement

A Generalization of the Hardy Inequality

  • A. I. NazarovEmail author
  • N. S. Ustinov
Article
  • 1 Downloads

A generalization of the Hardy inequality for vector functions is obtained.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    O. Costin and V. Maz’ya, “Sharp Hardy–Leray inequality for axisymmetric divergencefree fields,” Calc. Var. PDEs, 32, No. 4, 523–532 (2008).CrossRefGoogle Scholar
  2. 2.
    V. A. Ditkin and A. P. Prudnikov, Integral Transforms and Operational Calculus, Pergamon Press (1965).Google Scholar
  3. 3.
    A. V. Dmitruk, “Nonnegativity Criterion for a Degenerate Quadratic Form with Two-Dimensional Control,” Journal Math. Sci., 121, No. 2, 2137–2155 (2004).MathSciNetCrossRefGoogle Scholar
  4. 4.
    N. Hamamoto and F. Takahashi, “Sharp Hardy–Leray and Rellich–Leray inequalities for curl-free vector fields,” arXiv:1808.09614 (2018).Google Scholar
  5. 5.
    E. Ch. Titchmarsh, Introduction to the Theory of Fourier Integrals, Oxford University Press (1937).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2020

Authors and Affiliations

  1. 1.St.Petersburg Department of Steklov Mathematical InstituteSt.Petersburg State UniversitySt.PetersburgRussia
  2. 2.St.Petersburg State UniversitySt.PetersburgRussia

Personalised recommendations